# SDR UIEA2022052300509

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE  OF OIL  LEAK  FROM  FWD  SEAL  OF  L.P.C  ( OIL  AT  6 O'CLOCK )  RUBSTRIP CLEANED INLET SECTION OF # 1 ENG. FWD OF LPC RUBSTRIP PER B767-300 AMM 12-25-01. PERFORMED ENG. RUN UP PER AMM 767-300 71-00-00 FOR LEAK CHECK. NO LEAKS NOTED.
